MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 9 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 9 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-908
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This pc is linked to (b)(4) which reported on the non-depuy primary surgery.Patient underwent revision knee surgery on (b)(6) 2020 where an attune revision system was utilised (dr (b)(6), (b)(6) hospital).Depuy cement not utilised.Patient initially did well but over time has had progressive restriction to range of motion.Patient has presented with a stiff knee.Approximately 25 degrees of extension to 80 degrees flexion a decision was made to open the knee, remove as much scar tissue as possible and exchange the 8mm poly insert to a 6mm poly insert.All components were well fixed the range of motion was improved to approximately 5 degrees to 110 degrees.Doi: unknown (non-depuy products).Dor (1st): (b)(6) 2020.Dor (2nd): (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays photographs were reviewed.It is not possible to confirm a depuy's product failure as well as a relation between the adverse event and the reported product.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 9 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12933447
Report Number1818910-2021-27183
Device Sequence Number17360833
Product Code JWH
UDI-Device Identifier10603295056355
UDI-Public10603295056355
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-908
Device Catalogue Number151710908
Device Lot Number9226283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer12/20/2021
01/24/2022
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/13/2022
01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 9 CEM; ATTUNE CRS RP INSRT SZ 9 8MM; ATTUNE POS FEM AUG SZ 9 4MM; ATTUNE POS FEM AUG SZ 9 8MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 53MM FULL POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 7 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale